# SDR GUUA05160601

- Difficulty date: May 16, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Lg Retr Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9164 FLL/FPO AFTER TAKEOFF RETRACTING LANDING GEAR ONE RED DISAGREEMENT LIGHT REMAINED ILLUMINATED.  PERFORMED VISUAL INSPECTION AND LANDING GEAR RETRACTION TEST.  OPERATIONAL CHECK NORMAL.
